# SDR AALA20130918009

- Difficulty date: September 18, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,876 hours, 22,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERNAL DOUBLER AT BS 1310 ABOVE LONGERON 22 LT.  CUT OUT CORROSION & INSTALLED FLLER & TITANIUM DOUBLER IAW EA.
